Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30911
Title: Influence of the spatial heterogeneities in the existence of positive solutions logistic BVPs with sublinear mixed boundary conditions
Authors: Cano-Casanova, Santiago
Keywords: principal eigenvaluespositive solutionsnonlinear mixed boundary conditionsspatial heterogeneitieslogistic problems
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Santiago Cano-Casanova, "Influence of the spatial heterogeneities in the existence of positive solutions logistic BVPs with sublinear mixed boundary conditions" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
In this paper we analyze the influence of the spatial heterogeneities
in the existence of positive solutions of Logistic problems
with heterogeneous sublinear boundary conditions. We will show that
the relative positions of the vanishing sets of the potentials in front of
the nonlinearities, in the PDE and on the boundary conditions, play a
crucial role as for the amplitude of the range of values of the bifurcation
parameter for which the problems possess positive solutions. We
will compare the cases of the logistic problem with linear and nonlinear
boundary conditions. Also, we will show the global bifurcation diagram
of positive solutions of the logistic problem with heterogeneous nonlinear
boundary conditions, considering the amplitude of the nonlinearity
in the boundary conditions as bifurcation-continuation parameter.
Type: Article
URI: http://hdl.handle.net/10077/30911
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30911
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue

Show full item record


CORE Recommender

Page view(s)

85
checked on Jun 26, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons